# SDR IPXA2021061170427

- Difficulty date: April 20, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N265UP
- Make and model: Doug MD-11F
- Aircraft time: 88,337 hours, 16,387 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: AGA385529
- Condition: Corroded
- Location: Bs 1841-1967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CAFT CARGO SEAT TRACK BETWEEN STA 1841 - 1967 AT LBL 20 IS CORRODED.REMOVED AND REPLACED CORRODED AFT CARGO SEAT TRACK BETWEEN STA 1841 - 1967 AT LBL 20 IAW SRM 51-31-01. (MINOR)
